# SDR 2022F00353

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Aircraft: N412CF
- Make and model: Bell 407
- Aircraft serial: 54665
- Aircraft time: 2,294 hours, 9,319 cycles
- Engine: Allsn 250C47B
- Engine time: 2,102 hours, 6,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DURING HIS PRE-FLIGHT CHECK THAT THE ENGINE OIL DIFFERENTIAL BYPASS INDICATOR WAS EXTENDED ON THE COMBINED ENGINE FILTER ASSEMBLY (CEFA)
